MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA

TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Model Number REF 302-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A theoretical investigation was conducted, as there were no photos and no goods available.No further details of the incident were communicated by the reporter.All cuffs of the tracheostomy cannulas are subjected to a 100% test as part of the quality inspection during production.Leaking product was discarded.The leaking problem occured after 15 days of use.It is therefore confirmed that the product was originally in perfect condition, including a tight cuff-system and a working cuff inflation via the inflation line.It can be assumed that sharp-edged structures in the area of the cuff have led to the leakage during use.Nevertheless, the cause cannot be conclusively determined due to the missing goods and further use details.
 
Event or Problem Description
1) cuff rupture and leak was observed during use after 15 days of use.It is not reported if a priori cuff testing was done.2) temporary low saturation detected.The tracheostomy tube with the cuff problem was changed.No lasting health effect to the patient occured.

Brand Name
TRACOE TWIST TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST PLUS TRACHEOSTOMY CANNULA
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key20566090
Report Number8010485-2024-00043
Device Sequence Number15408135
Product Code JOH
UDI-Device Identifier04035324033614
UDI-Public4035324033614
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K043160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberREF 302-07
Device Catalogue NumberREF 302-07
Device Lot Number1100025168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexMale
Patient RaceAsian